Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have high BP, pain between shoulder blade and spine, pressure in chest. Taking metoprolol. What it is? Go to doctor?

Hello my mother is 47 years old and has had high blood pressure for a few months tonight it was 209/114 and has sporadic pain between the left shoulder blade and spine lately and some pressure ihesn chest along with fatigue. She is on metoprolol 50mg bid and and yesterday put on htcz 25 mg. Her bp keeps rising and this has beengoing on for a couple of months. What could this be and should she go to the er? The doctors at the free clinic do not seem worried but I am concerned. Thank you samantha
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I think you might need to have your mother be seen by an internal medicine specialist as soon as possible. She seems to be having cardiac ischemic pain from the description in your question. I would recommend that you go to the ER as soon as possible. Take care and I hope and wish the very best for your mother!
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor